The Tohoku Mathematical Journal is published quarterly by the Mathematical Institute of Tohoku University. Founded by T. Hayashi, the journal was started in August 1911 as the first mathematical journal in Japan. From its inception, the journal was a truly international research publication, accepting qualified original articles on pure and applied mathematics.
Please read the new TMJ Access Notice.
Volume 24, Number 4
Publication Date: 1972
Approximation of operator semigroups in a Banach space
T. Takahashi and S. Ôharu; 505-528
Left invertibility of closed operators modulo an $\alpha $-compact operator
John Ernest; 529-537
On summation processes of Fourier expansions in Banach spaces, II. Saturation theorems
P. L. Butzer, R. J. Nessel and W. Trebels; 551-569
On maximal families of compact complex submanifolds of complex manifolds
Makoto Namba; 581-609